MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 8MM; KNEE FEMORAL ACCESSORY
Model Number 1549-07-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On the (b)(6) 2021 the patient had a attune revision removed due to infection.I haven't been able to obtain the product lot numbers that were in the patient.I will need to contact the surgeon of these as the nursing staff at the hospital were unsure.The surgeon put an palacos antibiotic cement spacer into the patient.The implants removed: femoral component with fully porus sleeve and pressfit stem, tibial component with fully porus sleeve, pressfit stem and tibial crs insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE POS FEM AUG SZ 7 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11332895
Report Number1818910-2021-03063
Device Sequence Number19091331
Product Code JWH
UDI-Device Identifier10603295383109
UDI-Public10603295383109
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1549-07-002
Device Catalogue Number154907002
Device Lot NumberJ5694J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 14MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; FULLY POROUS TIBIAL SLEEVE; TIBIAL COMPONENT; TIBIAL PRESSFIT STEM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 14MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; FULLY POROUS TIBIAL SLEEVE; TIBIAL COMPONENT; TIBIAL PRESSFIT STEM
Outcome Attributed to Adverse Event Required Intervention;